# SDR YTRR099159

- Difficulty date: January 28, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N518RL
- Make and model: Bell 206L-1
- Aircraft serial: 45183
- Aircraft time: 17,668 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070613
- Part serial: 86200481
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL UNIT WOULD NOT MAINTAIN IDLE OF THE AIRCRAFT.  THE UNIT HAD BEEN PREVIOUSLY REPAIRED 91.3 HRS AGO FOR THE SAME EXACT PROBLEM.
